Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 290, NWS Norman, OK

June 1, 2007Foard County, Hardeman County, Wilbarger County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Jun 1, 2007, 4:28 PM CDT for Foard County, Hardeman County, Wilbarger County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 1, 2007, 4:28 PM CDT (21:28 UTC)
Expired
Jun 1, 2007, 5:15 PM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Foard County, TX, Hardeman County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 63 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:03 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1384 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1384 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:45 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 1, 2:45 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CDT FRI JUN 1 2007

.SHORT TERM...
SCATTERED SHWRS/TSTMS CONT ACROSS PARTS OF THE FA TODAY. OUTFLOW
BOUNDARIES FROM OVERNIGHT CONVECTION WERE ACROSS PARTS OF SOUTHERN
OK AND WEST N TX THIS AFTN. STORMS IN THE TEXAS PANHANDLE MAY MOVE
INTO SW PORTIONS OF FA THIS AFTN/EARLY EVENING... WITH OTHER STORMS
POSSIBLY DEVELOPING ALONG THE OUTFLOW BOUNDARIES. A COLD FRONT ALSO
EXTENDS FROM CENTRAL KANSAS INTO THE EASTERN OK AND NORTHERN TEXAS
PANHANDLES. THE FRONT WILL SLOWLY MOVE SOUTH TONIGHT AND SATURDAY
ACROSS THE FA. A SHORTWAVE ROTATING AROUND THE UPR LOW OVER THE
NORTHERN PLAINS WILL BEGIN TO SLOWLY PUSH THE FRONT INTO THE AREA
TONIGHT. ONE OR MORE TSTM COMPLEXES ARE EXPECTED TO DEVELOP THIS
EVENING AND MOVE ACROSS PARTS OF THE AREA OVERNIGHT INTO SATURDAY
MORNING. SOME STORMS MAY BE SEVERE LATE THIS AFTN THRU SATURDAY
MORNING. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WHICH MAY LEAD TO
FLOODING IN SOME LOCATIONS. HOWEVER... WITH THE UNCERTAINTY WHERE
TSTM COMPLEXES WILL MOVE WILL HOLD OFF ON A FLOOD WATCH FOR NOW.
ADDITIONAL CONVECTION MAY DEVELOP ALONG/NEAR THE FRONT AND/OR
OUTFLOW BOUNDARIES SATURDAY AFTN. HOWEVER... THE EXTENT OF ACTIVITY
MAY BE SOMEWHAT DEPENDENT ON WHAT HAPPENS TONIGHT. ANOTHER ROUND OF
STORMS ON THE HIGH PLAINS OF NM/CO IS EXPECTED TO DEVELOP SATURDAY
AFTN/EVENING. THIS ACTIVITY MAY THEN MOVE INTO PORTIONS OF THE FA
SAT NIGHT/SUNDAY... WITH THE BEST CHANCE OVER SOUTHWEST OK/WEST N
TX. THE UPR LOW WILL SHIFT INTO THE GREAT LAKES REGION SUNDAY WITH
SHORTWAVE MOVING SOUTHEAST ACROSS CENTRAL/SOUTHERN PLAINS LATE
SUNDAY INTO MONDAY. ANOTHER MCS MAY DEVELOP SUNDAY AFTN/NIGHT AND
MOVE ACROSS WESTERN AND SOUTHERN PORTIONS OF FA SUN NIGHT/MONDAY.
HOWEVER... THUNDERSTORM DEVELOPMENT OR MOVEMENT INTO THE AREA OVER
THE WEEKEND WILL BE SOMEWHAT DEPENDENT ON WHAT HAPPENS THE DAY AND
NIGHT BEFORE.

.LONG TERM...
THE SHORTWAVE WILL CONT TO MOVE SOUTHEAST ACROSS THE SOUTHERN PLAINS
MONDAY... WITH SHORTWAVE RIDGING MONDAY NIGHT LEADING TO DRY
FORECAST. WITH TROUGH OVR EASTERN U.S. EARLY NEXT WEEK... NW FLOW
ALOFT WILL BE IN PLACE OVER THE REGION WHICH CAN NOT COMPLETELY RULE
OUT TSTM COMPLEXES DEVELOPING AND MOVING ACROSS PARTS OF THE AREA
EARLY NEXT WEEK. HOWEVER... WITH LIGHT SFC FLOW AND LACK OF QUICK
RETURN OF THE MOISTURE WILL KEEP FORECAST DRY. STRONGER SOUTHERLY
WINDS EXPECTED TO DEVELOP WEDNESDAY WITH BETTER MOISTURE SPREADING
BACK NORTH. MODELS DIVERGE MIDDLE TO LATE NEXT WEEK WITH UPR TROUGH
MOVING INTO WESTERN U.S. MODELS DIFFER IN STRENGTH AND TIMING OF
THIS TROUGH. WITH MODEL DIFFERENCES WILL CONT WITH LOW POPS THU-FRI.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  82  63  84 /  70  50  20  30
HOBART OK         64  83  63  86 /  70  50  30  30
WICHITA FALLS TX  66  82  65  87 /  70  60  30  30
GAGE OK           60  82  57  85 /  60  40  30  30
PONCA CITY OK     63  84  59  84 /  50  40  20  20
DURANT OK         68  82  65  85 /  50  50  20  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/25
Hazardous weather outlook, Jun 1, 11:59 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1159 AM CDT FRI JUN 1 2007

OKZ004>048-050>052-TXZ083>090-021200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1159 AM CDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY SOUTH AND WEST OF A LINE FROM
GAGE TO CHICKASHA TO ADA TO ATOKA.

TIMING...
THE MOST LIKELY TIME FOR ORGANIZED SEVERE WEATHER IS FROM 5 PM
THROUGH 3 AM.

IMPACTS...
DAMAGING WIND GUSTS TO 70 MPH. SOME DAMAGE TO AUTOMOBILES AND TENDER
VEGETATION FROM LARGE HAIL. PROPERTY DAMAGE AND HAZARDOUS TRAVEL
FROM FLOODING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 5 PM UNTIL
3 AM.

DISCUSSION...
CIRCULATION AROUND AN UPPER LEVEL STORM SYSTEM OVER THE NORTHERN
PLAINS AND AN UPPER RIDGE OVER THE DESERT SOUTHWEST WILL KEEP PARTS
OF THE SOUTHERN PLAINS IN A DIFFLUENT FLOW PATTERN ALOFT.  THIS
WILL PROMOTE SCATTERED SHOWERS AND A FEW THUNDERSTORMS THROUGH
THIS AFTERNOON.  AN OUTFLOW BOUNDARY EXTENDING FROM SOUTHEAST OKLAHOMA
WESTWARD INTO THE TEXAS PANHANDLE MAY FOCUS ISOLATED SEVERE STORMS
ALONG THE RED RIVER VALLEY THIS AFTERNOON.

LATER IN THE EVENING...ATTENTION WILL TURN BACK TO THE NORTH AND
WEST...WITH SURFACE BASED THUNDERSTORMS FORMING IN THE UPSLOPE FLOW
OVER THE TEXAS PANHANDLE...AND ALONG A COLD FRONT ENTERING NORTHERN
OKLAHOMA. THE BEST CHANCE FOR SEVERE WEATHER WITH THIS ACTIVITY WILL
BE ALONG AN INSTABILITY AXIS EXPECTED TO SET UP THROUGH WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS...WEST OF A LINE FROM GAGE TO
LAWTON AND WICHITA FALLS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JUN 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL ASSOCIATED WITH ORGANIZED THUNDERSTORMS THIS
EVENING AND OVERNIGHT MAY RESULT IN LOCALIZED FLOODING OF
POOR DRAINAGE AREAS...STREAMS AND CREEKS.  THE HEAVIEST RAINFALL
THIS EVENING AND OVERNIGHT WILL LIKELY BE ACROSS WESTERN PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
WITH NO DRY CONTINENTAL AIR MASS TO REMOVE MOISTURE AND INSTABILITY
FROM THE REGION...THERE WILL BE A CONTINUED CHANCE FOR
THUNDERSTORMS...AND SOME SEVERE WEATHER...THE NEXT SEVERAL DAYS.
SPECIFIC THREAT AREAS WILL CHANGE FROM DAY TO DAY...DEPENDING
LARGELY ON THE TIMING AND TRACK OF THE PREVIOUS DAYS
THUNDERSTORMS...AND THE ORIENTATION OF OUTFLOW BOUNDARIES.

OTHER HAZARDOUS WEATHER...
WITH THE WET WEATHER PATTERN...FLOODING AND FLASH FLOODING WILL
REMAIN A CONCERN.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
7 AM SATURDAY JUNE 2ND.

SIX/7

In the hours before

Special weather statement, Jun 1, 3:21 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT FRI JUN 1 2007

OKZ023-027-038-012045-
CADDO OK-GRADY OK-COMANCHE OK-
321 PM CDT FRI JUN 1 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE AND GRADY
COUNTIES.

STRONG THUNDERSTORMS WERE LOCATED FROM NEAR APACHE TO 4 MILES
NORTHWEST OF ANADARKO AT 321 PM CDT...MOVING NORTHEAST AT 20 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Local storm report, Jun 1, 3:27 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
327 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             6 WNW GOODLETT          34.37N 99.98W
06/01/2007  E0.75 INCH       HARDEMAN           TX   AMATEUR RADIO

&&

TY
Special weather statement, Jun 1, 3:56 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
356 PM CDT FRI JUN 1 2007

OKZ013-019-020-012115-
LOGAN OK-NOBLE OK-PAYNE OK-
356 PM CDT FRI JUN 1 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN...NOBLE AND PAYNE
COUNTIES.

SCATTERED STRONG THUNDERSTORMS WERE LOCATED FROM NEAR GUTHRIE TO
MARSHALL... AND NORTHEAST TO NEAR LAKE MCMURTRY... AT 356 PM
CDT...MOVING NORTHEAST AT 20 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN LOGAN...NOBLE AND PAYNE COUNTIES...INCLUDING THE CITIES OF
GUTHRIE AND STILLWATER...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

24
Local storm report, Jun 1, 3:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
358 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             N CYRIL                 34.90N 98.20W
06/01/2007  E0.75 INCH       CADDO              OK   AMATEUR RADIO

&&

TY
Special weather statement, Jun 1, 4:20 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
420 PM CDT FRI JUN 1 2007

OKZ019-020-012200-
LOGAN OK-PAYNE OK-
420 PM CDT FRI JUN 1 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN AND PAYNE COUNTIES.

STRONG THUNDERSTORMS EXTENDED FROM STILLWATER TO 5 MILES SOUTHWEST
OF LOVELL AT 420 PM CDT...MOVING NORTHEAST AT 20 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN LOGAN AND PAYNE COUNTIES...INCLUDING THE CITY OF
STILLWATER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

24
Special weather statement, Jun 1, 4:25 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
425 PM CDT FRI JUN 1 2007

OKZ024-027-012200-
CANADIAN OK-GRADY OK-
425 PM CDT FRI JUN 1 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN AND GRADY COUNTIES.

STRONG THUNDERSTORMS WERE LOCATED FROM 3 MILES SOUTH OF EL RENO TO
NINNEKAH AT 425 PM CDT...MOVING NORTHEAST AT 20 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CANADIAN AND GRADY COUNTIES...INCLUDING THE CITIES OF
CHICKASHA...EL RENO AND OKLAHOMA CITY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

24

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 10:25 PM CDTSevere Thunderstorm WarningOUNHarper65 min
May 31, 10:45 PM CDTSevere Thunderstorm WarningOUNEllis45 min
May 31, 11:21 PM CDTSevere Thunderstorm WarningOUNCuster, Washita39 min
May 31, 11:22 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward53 min
May 31, 11:32 PM CDTSevere Thunderstorm WarningOUNEllis58 min
May 31, 11:35 PM CDTTornado WarningOUNWoods25 min
May 31, 11:58 PM CDTTornado WarningOUNWoods32 min
Jun 1, 12:10 AM CDTSevere Thunderstorm WarningOUNCuster37 min
Jun 1, 12:16 AM CDTSevere Thunderstorm WarningOUNMajor, Woodward59 min
Jun 1, 12:20 AM CDTTornado WarningOUNAlfalfa40 min
Jun 1, 12:22 AM CDTSevere Thunderstorm WarningOUNAlfalfa38 min
Jun 1, 12:28 AM CDTSevere Thunderstorm WarningOUNBlaine47 min
Jun 1, 12:43 AM CDTSevere Thunderstorm WarningOUNGrant62 min
Jun 1, 1:02 AM CDTSevere Thunderstorm WarningOUNWashita16 min
Jun 1, 1:03 AM CDTSevere Thunderstorm WarningOUNTillman57 min
Jun 1, 1:06 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher54 min
Jun 1, 1:13 AM CDTSevere Thunderstorm WarningOUNCaddo47 min
Jun 1, 1:27 AM CDTSevere Thunderstorm WarningOUNKay, Noble78 min
Jun 1, 1:41 AM CDTSevere Thunderstorm WarningOUNBlaine49 min
Jun 1, 1:46 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward59 min
Jun 1, 2:10 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher50 min
Jun 1, 2:55 AM CDTSevere Thunderstorm WarningOUNPayne50 min
Jun 1, 3:24 AM CDTHigh Wind WarningOUNTillman73 min
Jun 1, 3:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady49 min
Jun 1, 4:13 PM CDTSevere Thunderstorm WarningOUNCaddo47 min
Jun 1, 4:31 PM CDTSevere Thunderstorm WarningOUNPayne44 min
Jun 1, 4:56 PM CDTFlash Flood WatchOUNCaddo, Canadian, Carter, Cleveland, Comanche, Cotton and 17 more6 hr
Jun 1, 4:57 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady48 min
Jun 1, 5:08 PM CDTSevere Thunderstorm WarningOUNLogan, Payne52 min
Jun 1, 5:11 PM CDTSevere Thunderstorm WarningOUNPayne49 min
Jun 1, 5:42 PM CDTSevere Thunderstorm WarningOUNGrady63 min
Jun 1, 5:56 PM CDTSevere Thunderstorm WarningOUNNoble, Payne49 min
Jun 1, 6:22 PM CDTSevere Thunderstorm WarningOUNMcClain38 min
Jun 1, 6:31 PM CDTSevere Thunderstorm WarningOUNMajor44 min
Jun 1, 6:39 PM CDTSevere Thunderstorm WarningOUNCleveland53 min
Jun 1, 6:42 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min
Jun 1, 6:44 PM CDTSevere Thunderstorm WarningOUNGrady46 min
Jun 1, 6:44 PM CDTSevere Thunderstorm WarningOUNPayne35 min
Jun 1, 6:46 PM CDTSevere Thunderstorm WarningOUNGrant44 min
Jun 1, 6:54 PM CDTSevere Thunderstorm WarningOUNMcClain36 min
May 31, 11:49 PM CDTSevere Thunderstorm WarningOUNFoard41 min
Jun 1, 12:12 AM CDTSevere Thunderstorm WarningOUNHardeman48 min
Jun 1, 12:53 AM CDTSevere Thunderstorm WarningOUNWilbarger52 min
Jun 1, 3:12 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman48 min
Jun 1, 3:54 PM CDTTornado WarningOUNFoard, Hardeman36 min
Jun 1, 4:42 PM CDTSevere Thunderstorm WarningOUNKnox48 min
Jun 1, 5:08 PM CDTSevere Thunderstorm WarningOUNBaylor67 min
Jun 1, 5:15 PM CDTSevere Thunderstorm WarningOUNFoard, Wilbarger45 min
Jun 1, 5:17 PM CDTSevere Thunderstorm WarningOUNKnox43 min
Jun 1, 6:01 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox44 min
Jun 1, 6:28 PM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger47 min
Jun 1, 6:45 PM CDTSevere Thunderstorm WarningOUNBaylor24 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.